Vladislav Babenko
Vladislav Babenko
Professor of Mathematics, Dnepropetrovsk University
Нет подтвержденного адреса электронной почты - Главная страница
Название
Процитировано
Процитировано
Год
Extremal properties of polynomials and splines
NP Korneĭchuk, AA Ligun, VF Babenko
Nova Publishers, 1996
1171996
Inequalities for derivatives and their applications
VF Babenko, NP Korneichuk, VA Kofanov, SA Pichugov
Naukova Dumka, Kiev, 2003
932003
Inequalities of Kolmogorov type and some their applications in approximation theory
VF Babenko, VA Kofanov, SA Pichugov
Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl 52 (1), 998, 1998
451998
Nonsymmetric approximation in spaces of integrable functions
VF Babenko
Ukrainian Mathematical Journal 34 (4), 331-336, 1982
401982
Comparison of rearrangement and Kolmogorov–Nagy type inequalities for periodic functions
V Babenko, V Kofanov, S Pichugov
Approx. Theory: A volume dedicated to Blagovest Sendov/Ed. B. Bojanov. Sofia …, 2002
322002
Inequalities for norms of intermediate derivatives of periodic functions and their applications
VF Babenko, VA Kofanov, SA Pichugov
East J. Approxim 3, 351-376, 1997
311997
On the optimal error bound for cubature formulae on certain classes of continuous functions
VF Babenko
Analysis Mathematica 3 (1), 3-9, 1977
281977
Multivariate inequalities of Kolmogorov type and their applications
VF Babenko, VA Kofanov, SA Pichugov
Multivariate approximation and splines, 1-12, 1997
271997
Asymptotical behavior of the optimal linear spline interpolation error of C2 functions
V Babenko, Y Babenko, A Ligun, A Shumeiko
East journal on approximations 12 (1), 71-102, 2006
262006
Approximation in the mean under restriction on the derivatives of the approximating functions
VF Babenko
Questions in Analysis and Approximations, 9-18, 1989
26*1989
A property of compact operators in the space of integrable functions
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 33 (4), 374-376, 1981
261981
An exact inequality for the derivative of a trigonometric polynomial having only real zeros
VF Babenko, SA Pichugov
Mathematical notes of the Academy of Sciences of the USSR 39 (3), 179-182, 1986
251986
Inequalities for the derivatives of polynomials with real zeros
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 38 (4), 347-351, 1986
241986
Nonsymmetric extremal problems in approximation theory
VF Babenko
Doklady Akademii Nauk 269 (3), 521-524, 1983
231983
Investigations of Dnepropetrovsk mathematicians related to inequalities for derivatives of periodic functions and their applications
VF Babenko
Ukrainian Mathematical Journal 52 (1), 8-28, 2000
222000
Approximations, widths and optimal quadrature formulae for classes of periodic functions with rearrangement invariant sets of derivatives
VF Babenko
Analysis Mathematica 13 (4), 281-306, 1987
221987
On best uniform approximations by splines in the presence of restrictions on their derivatives
VF Babenko
Mathematical notes of the Academy of Sciences of the USSR 50 (6), 1227-1232, 1991
201991
On the relative widths of classes of functions with bounded mixed derivative
VF Babenko
East J. Approx 2 (3), 319-330, 1996
191996
On a certain problem of optimal integration
VF Babenko
Studies on Contemporary Problems of Integration and Approximation of …, 1984
191984
Interpolation of continuous maps by piecewise-linear maps
VF Babenko
Mathematical notes of the Academy of Sciences of the USSR 24 (1), 526-532, 1978
161978
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20